# SDR SIMA20190708004

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 45,749 hours, 41,608 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 38793500
- Part serial: 1687
- Condition: Failed
- Location: Brake System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT GEAR EXTENSION BRK INBD INOP ON EICAS, DID GO AROUND AND RETRACTED GEAR MESSAGE WENT AWAY AT GEAR EXTENSION DURING SECOND APPROACH MESSAGE DID NOT RETURN. DELARED AN EMERGENCY. C/A-FOUND BRAKE INBD SOV FAIL ON CMC MESSAGE. T/S REF FIM TASK 32-41-00-810-809. RAR BRAKE SHUTOFF VALVE #2 IAW AMM 32-41-05. OPS AND LEAK CHECK GOOD. FOUND #4 BRAKE SHUTTLE VALVE O-RNG BETWEEN OUTBOARD QUICK DISCONNECT AND HOUSING TO BE LEAKING. REMOVED AND REPLACED O-RING IAW CMM 32-49-12. OPS CHECK GOOD. NO LEAK NOTED AT THIS TIME.
